# SDR ASOA20130110220

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 34,631 hours, 26,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK INSPECTION, WHEN INSPECTION FOUND FRAME 10 CRACKED BELOW CO-PILOTS WINDOW.   MX R & R THE THE DAMAGED SECTION OF FRAME 10 IAW SRM 51-40-02, ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
